Alert archive / Idaho / Wind Advisories in 2020
Wind Advisory 23, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Sep 8, 2020, 5:45 AM MDT for 14 counties in Idaho. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2020, 5:45 AM MDT (11:45 UTC)
- Expired
- Sep 8, 2020, 1:52 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 20 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 11.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4668 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
701 WWUS75 KPIH 081145 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 545 AM MDT Tue Sep 8 2020 IDZ052>055-081800- /O.CAN.KPIH.HW.W.0002.000000T0000Z-200908T1200Z/ /O.NEW.KPIH.WI.Y.0023.200908T1145Z-200908T1800Z/ /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, and Oakley 545 AM MDT Tue Sep 8 2020 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27 expected. For the Wind Advisory, north winds 20 to 30 mph with gusts up to 45 mph. * WHERE...The Arco Desert including the Mud Lake area and the INL, the Upper and Lower Snake River Plain including the regions from American Falls to St. Anthony, and the Eastern Magic Valley including Oakley, Burley and Rupert. * WHEN...For the Freeze Warning, from 1 AM to 9 AM MDT Wednesday. For the Wind Advisory, until noon MDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IDZ051-081800- /O.CAN.KPIH.HW.W.0002.000000T0000Z-200908T1200Z/ /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Shoshone/Lava Beds- Including the cities of Shoshone, Richfield, and Carey 545 AM MDT Tue Sep 8 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...For the Freeze Warning, sub- freezing temperatures as low as 23 expected. * WHERE...The Shoshone/Lava Beds region including Shoshone, Richfield and Carey. * WHEN...From 1 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IDZ056>058-067-081800- /O.CAN.KPIH.HW.W.0002.000000T0000Z-200908T1200Z/ /O.NEW.KPIH.WI.Y.0023.200908T1145Z-200908T1800Z/ Southern Hills/Albion Mountains-Raft River Region- Marsh and Arbon Highlands-Beaverhead - Lemhi Highlands- Including the cities of Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, Edie School, and Small 545 AM MDT Tue Sep 8 2020 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph. * WHERE....The cities of Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, Edie School, and Small * WHEN...Until noon MDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ059-062-081245- /O.CAN.KPIH.WI.Y.0022.000000T0000Z-200908T1200Z/ Franklin/Eastern Oneida Region-Blackfoot Mountains- Including the cities of Malad, Preston, Thatcher, Grace, Soda Springs, Henry, and Bone 545 AM MDT Tue Sep 8 2020 ...WIND ADVISORY IS CANCELLED... Winds have decreased across the region. Therefore the Wind Advisory has been cancelled. Locally breezy winds will continue early today. Drivers are urged to remain cautious especially this morning. $$ For more information from the National Weather Service visit https://weather.gov/pocatello
2 follow-up statements
365 WWUS75 KPIH 081717 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 1117 AM MDT Tue Sep 8 2020 IDZ052>055-082330- /O.EXT.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/ /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Lower Snake River Plain-Eastern Magic Valley- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, and Oakley 1117 AM MDT Tue Sep 8 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... * WHAT...For the Wind Advisory, north winds at 20 to 35 mph with gusts up to 45 mph. For the Freeze Warning, sub-freezing temperatures between 28 and 32 degrees. Hard Freeze Conditions are likely in St. Anthony and Rexburg with temperatures around 23 degrees. * WHERE...The Arco Desert including the Mud Lake area and the INL, the Upper and Lower Snake River Plain including the regions from American Falls to St. Anthony and the Eastern Magic Valley. * WHEN...For the Freeze Warning, from 1 AM to 9 AM MDT Wednesday. For the Wind Advisory, until 5 PM MDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IDZ051-082330- /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Shoshone/Lava Beds- Including the cities of Shoshone, Richfield, and Carey 1117 AM MDT Tue Sep 8 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures between 30 and 32 degrees are expected. * WHERE...The Shoshone/Lava Beds region including Shoshone, Richfield and Carey. * WHEN...From 1 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions can kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IDZ056>058-067-082300- /O.EXT.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/ Southern Hills/Albion Mountains-Raft River Region- Marsh and Arbon Highlands-Beaverhead - Lemhi Highlands- Including the cities of Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, Edie School, and Small 1117 AM MDT Tue Sep 8 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts up to 50 mph. * WHERE...The cities of Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, Edie School, and Small. * WHEN...Until 5 PM MDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
758 WWUS75 KPIH 081952 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 152 PM MDT Tue Sep 8 2020 IDZ054-090230- /O.CAN.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/ /O.NEW.KPIH.LW.Y.0022.200908T2000Z-200909T0200Z/ /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 152 PM MDT Tue Sep 8 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...For the Freeze Warning, sub-freezing temperatures between 28 and 32 degrees are expected. For the Lake Wind Advisory, northeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...For the Freeze Warning, from 1 AM to 9 AM MDT Wednesday. For the Lake Wind Advisory, until 8 PM MDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IDZ052-053-055-090230- /O.CAN.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/ /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Eastern Magic Valley- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Burley, Rupert, Heyburn, and Oakley 152 PM MDT Tue Sep 8 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...For the Freeze Warning, sub-freezing temperatures between 28 and 32 degrees. A small area of Hard Freeze Conditions are likely in St. Anthony and Rexburg with temperatures around 23 degrees. * WHERE...Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Burley, Rupert, Heyburn, and Oakley * WHEN...From 1 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IDZ056>058-067-082100- /O.CAN.KPIH.WI.Y.0023.000000T0000Z-200908T2300Z/ Southern Hills/Albion Mountains-Raft River Region- Marsh and Arbon Highlands-Beaverhead - Lemhi Highlands- Including the cities of Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, Lava Hot Springs, Dubois, Spencer, Edie School, and Small 152 PM MDT Tue Sep 8 2020 ...WIND ADVISORY IS CANCELLED... Wind gusts have generally dropped below wind advisory criteria. There remains areas of strong winds and isolated areas of 35 to 40 mph gusts are possible this afternoon. $$ IDZ051-090230- /O.CON.KPIH.FZ.W.0004.200909T0700Z-200909T1500Z/ Shoshone/Lava Beds- Including the cities of Shoshone, Richfield, and Carey 152 PM MDT Tue Sep 8 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT WEDNESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures between 30 and 32 degrees are expected. * WHERE...The Shoshone/Lava Beds region including Shoshone, Richfield and Carey. * WHEN...From 1 AM to 9 AM MDT Wednesday. * IMPACTS...Frost and freeze conditions can kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 8, 3:21 AM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Sep 8, 3:21 AM MDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 321 AM MDT Tue Sep 8 2020 .SHORT TERM...Today through Thursday night... Satellite imagery shows center of upper low has dug south into Utah. Moisture wrapping around the low still producing very light radar returns and likely light precipitation across the southeast corner. Expect this activity to shift south through the morning and be all but gone by afternoon. Impressive associated wind event is still ongoing early this morning with many locations still gusting well over 50 mph, and some over 60 mph. Some model guidance keeps winds ongoing through the rest of tonight with a slow drop off between 12Z and 15Z through Advisory thresholds while others are indicating a rapid decline in winds after 09Z, which is about the deadline for forecast issuance. Operational models keep core of 50+kt winds between surface and 5000ft through about 12z, then a decline through noon. Current High Wind Warning expires at 12Z which is a good compromise with the supporting stronger winds just off the surface and splits the difference. Given the widespread impacts from the strong winds, see no reason to downgrade until event has fully subsided. Will see how the winds play out through the rest of the night and will make a final decision toward 12Z on whether to expire or extend current headline. One small positive is that the winds have kept the airmass well mixed this morning so the frost/freeze issue has been put off for one more night. That said, a freeze/hard freeze does look quite probably for much of the growing regions of the Snake Plain for Tuesday night/Wednesday morning. Upper low wobbles about the four corners region through Thursday, then slowly ejects northeast into Wyoming by Friday morning. Temperatures should slowly warm through the remainder of the short term back to seasonal normals with minimal other impacts expected. DMH .LONG TERM...Friday through Tuesday... Departure of upper low into the northern Plains allows for ridge axis to build into the western states. Dry pattern redevelops for East Idaho, with temperatures warming into the weekend. Guidance places warmest day on Sunday, which makes sense given orientation of ridge axis overhead. Models develop Pacific trough over the weekend and begin to bring it inland early next week. There are some differences in timing and placement between the GFS, ECMWF, Canadian and ensembles, but general pattern shows potential for shortwave trough to break down the ridge or at least deamplify it by midweek. DMH && .AVIATION... Impressive/dangerous high wind event will start to decline early this AM, with the strongest gusts likely occurring prior to the 12z TAF period. Through 6 AM/12z, expect gusts still exceeding 45kts at KPIH, and 40kts at KIDA. Guidance supports a continuation of at least breezy conditions today regionwide, with the strongest winds at KPIH/KIDA/KBYI, still out of the N/NE. Winds should continue to very slowly relax over the course of the day, finally dropping of more definitively by sunset this eve. Outside of the winds, skies should gradually clear with otherwise VFR conditions. Dry VFR conditions with much lighter winds are forecast for tonight and Wed across SE Idaho with no aviation concerns at this time. - KSmith && .FIRE WEATHER...Winds remain a concern early this morning as upper low continues to sag south of the region. Much colder temperatures have moved in, with an associated raise in humidity. Gusty winds expected to continue through the day, generally from a northerly direction, but humidity increases will keep conditions outside of critical thresholds. High pressure gradually returns through the remainder of the week, with dry and warming conditions, and a return to sub-15 percent humidities. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 6 AM MDT early this morning for IDZ051>058-067. Freeze Warning from 1 AM to 9 AM MDT Wednesday for IDZ051>055. Wind Advisory until 6 AM MDT early this morning for IDZ059-062. &&
In the hours before
Local storm report, Sep 8, 3:37 AM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
337 AM MDT TUE SEP 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM NON-TSTM WND DMG RIGBY 43.67N 111.91W
09/07/2020 JEFFERSON ID PUBLIC
METAL STORAGE SHED BLOWN OVER IN THE RIGBY
AREA. PUBLIC PHOTO POSTED TO 96.1 & 102.1
THE WOLF FACEBOOK PAGE. TIME ESTIMATED BASED
ON NEARBY REPORTS.
&&
KSMITHLocal storm report, Sep 8, 3:40 AM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
340 AM MDT TUE SEP 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM NON-TSTM WND DMG 2 WSW RUPERT 42.61N 113.71W
09/07/2020 MINIDOKA ID UTILITY COMPANY
UNITED ELECTRIC CO-OP REPORTS NUMEROUS POWER
OUTAGES IN BURLEY, PAUL, ACEQUIA, RUPERT,
AND HEYBURN DUE TO WIND DAMAGE.
&&
KSMITHLocal storm report, Sep 8, 3:57 AM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
357 AM MDT TUE SEP 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM NON-TSTM WND DMG 2 N ST. ANTHONY 44.00N 111.68W
09/07/2020 FREMONT ID UTILITY COMPANY
OVER 14,000 ROCKY MOUNTAIN POWER CUSTOMERS
WITHOUT POWER IN NORTHEAST IDAHO NORTH OF
IDAHO FALLS DUE TO ONGOING WIND DAMAGE,
INCLUDING ALMOST 8,000 CUSTOMERS IN THE
REXBURG AREA. FALL RIVER RURAL ELECTRIC
COOPERATIVE REPORTING ADDITIONAL OUTAGES
AMONG THEIR CUSTOMERS, ESPECIALLY ACROSS
FREMONT COUNTY.
&&
KSMITHLocal storm report, Sep 8, 3:58 AM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
358 AM MDT TUE SEP 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM NON-TSTM WND GST 12 NW ATOMIC CITY 43.58N 112.97W
09/08/2020 M60 MPH BUTTE ID MESONET
MESONET STATION TRA REACTOR TECHNOLOGIES
COMPLEX.
1115 PM NON-TSTM WND GST 1 WSW POPLAR 43.61N 111.71W
09/07/2020 M60 MPH BONNEVILLE ID MESONET
MESONET STATION 3300 D6 - RIRIE.
&&Local storm report, Sep 8, 4:56 AM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
456 AM MDT TUE SEP 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM NON-TSTM WND GST 4 ESE MINIDOKA 42.74N 113.42W
09/07/2020 M62 MPH BLAINE ID MESONET
&&
KSMITHLocal storm report, Sep 8, 4:57 AM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
457 AM MDT TUE SEP 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM NON-TSTM WND GST 1 ESE BLACKFOOT 43.19N 112.33W
09/07/2020 M59 MPH BINGHAM ID MESONET
MESONET STATION BLK - BLACKFOOT.
&&
KSMITHThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 1:52 PM MDT | Lake Wind Advisory | PIH | Bannock, Bingham, Power | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.